| Model Number |
366134 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.
Event or Problem Description
A passeo-18 balloon catheter was chosen for treatment of a 200mm long lesion with 95 percent stenosis degree in the lower limb artery.Despite pre-dilatation, the lesion could not be crossed with the device.